# SDR A6WA201040853

- Difficulty date: October 12, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 17,192 hours, 16,092 cycles
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER 4 O`CLOCK SAM PANEL SUPPORT ON TORQUE BOX CRACKED AT MOUNTING FLANGE.  REPAIRED CRACKED FLANGE ON LT T/R AT 4 O`CLOCK POSITION BY REMOVING DAMAGED PORTION, FABRICATING & INSTALLING REPAIR DOUBLER AND FILLER IAW REO 601R-78-30-4013.
